# SDR UIEA2021071201522

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT CABIN TEMP DISPLAY 9 DEGREES WITH TEMPERATURE KNOB IN THE 2 OCLOCK POSITION.( CYCLED ZONE TEMP INDICATION C/B IAW AMM 21-65-01. NO EICAS MESSAGES FOUND. ALL INDICATION NORMAL. NO FURTHER MX NEEDED. )
